A time-series risk model with constant interest for dependent classes of business

Zhiqiang ZHANG, Kam C. YUEN, Wai Keung LI

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper, we propose a discrete-time model with dependent classes of business using a time-series approach. Specifically, premiums and claims of all classes are supposed to satisfy a multivariate first-order autoregressive time-series model. A constant interest rate is also included in the model. A Lundberg-type inequality for the ruin probability is deduced. We also give an example with constant premiums and two classes of claims for which an expression as well as an exponential bound for the ruin probability is given. A simulation study is provided to help understanding the model. Copyright © 2006 Elsevier Ltd. All rights reserved.
Original languageEnglish
Pages (from-to)32-40
JournalInsurance: Mathematics and Economics
Volume41
Issue number1
DOIs
Publication statusPublished - Jul 2007

Fingerprint

Ruin Probability
Time series
Dependent
Autoregressive Time Series
Exponential Bound
Discrete-time Model
Time Series Models
Interest Rates
Autoregressive Model
Simulation Study
Model
First-order
Class
Business
Risk model
Ruin probability
Premium
Interest rates
Time series models
Simulation study

Citation

Zhang, Z., Yuen, K. C., & Li, W. K. (2007). A time-series risk model with constant interest for dependent classes of business. Insurance: Mathematics and Economics, 41(1), 32-40. doi: 10.1016/j.insmatheco.2006.08.006

Keywords

  • ACBVE
  • Adjustment coefficient
  • Lundberg-type inequality
  • Multivariate autoregressive model
  • Net-profit condition
  • Ruin probability